RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1977, Volume 17, Number 4, Pages 1058–1063 (Mi zvmmf8757)  

This article is cited in 1 scientific paper (total in 1 paper)

Scientific communications

Significance of the monotonicity of finite-difference schemes in shock-capturing methods

A. N. Minailos

Moscow

Full text: PDF file (753 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1977, 17:4, 235–240

UDC: 518:517.944/.947
Received: 13.02.1976

Citation: A. N. Minailos, “Significance of the monotonicity of finite-difference schemes in shock-capturing methods”, Zh. Vychisl. Mat. Mat. Fiz., 17:4 (1977), 1058–1063; U.S.S.R. Comput. Math. Math. Phys., 17:4 (1977), 235–240

Citation in format AMSBIB
\Bibitem{Min77}
\by A.~N.~Minailos
\paper Significance of the monotonicity of finite-difference schemes in shock-capturing methods
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1977
\vol 17
\issue 4
\pages 1058--1063
\mathnet{http://mi.mathnet.ru/zvmmf8757}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1977
\vol 17
\issue 4
\pages 235--240
\crossref{https://doi.org/10.1016/0041-5553(77)90124-0}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf8757
  • http://mi.mathnet.ru/eng/zvmmf/v17/i4/p1058

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Minailos, “Computation of equations up to a prescribed accuracy with respect to singular terms and defect of differential equations”, Comput. Math. Math. Phys., 41:10 (2001), 1489–1505  mathnet  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:110
    Full text:71
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020